MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD SIZE 6; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD SIZE 6; CEMENTLESS FEMORAL STEM
Model Number 01.18.136
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 may 2021: lot 165573: (b)(4) tems manufactured and released on 21-dec-2016.Expiration date: 2021-12-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs department: femoral component (stem, head and liner) revision performed 4 years after primary cementless total hip arthroplasty.No information concerning patient age, general health status and the presence of comorbidities is available.Despite the poor quality of radiographic image provided, signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision surgery 4 years after primary for stem loosening.The surgeon revised successfully the stem, head and liner.

Brand Name
STEM: AMISTEM H HA COATED STD SIZE 6
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11862758
Report Number3005180920-2021-00411
Device Sequence Number3202633
Product Code LZO
UDI-Device Identifier07630030804120
UDI-Public07630030804120
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2021
Device Model Number01.18.136
Device Catalogue Number01.26.3644HCT
Device Lot Number165573
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;